After about 5 days, so feels much better. We watched him closely to make sure he wasn't allergic and he is just fine. Problem is, my husband has broken out into a rash and hives, just like if he had taken the medicine. My son and husband play a lot and wrestle around. Is it possible my husband got it from my son's medicine somehow. He didn't drink it or take any of it. But it is possible that he was just around it and the rash and hives are from that?
As Kaismama said, it seems unlikely unless your husband came in direct contact with the medication. More likely is that it was coincidental. Have your husband take some Benadryl for a couple of days and see if that doesn't clear him up. In the meantime it might be best if you were the only one to give your son his medicine, eliminating the chance of your husband coming in contact with it. Remind your husband that if he uses the benadryl orally, he shouldn't use a topical antihistimine also. I hope both your best fellows feel better soon! :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
I took valtrex for the first time mon or tues for the first signs of a cold sore. Today (Fri) I dev?
Posted 8 Oct 2010 • 1 answer
Posted 25 Jan 2012 • 1 answer
Posted 6 Mar 2014 • 2 answers
Posted 20 Jun 2015 • 1 answer